Learning about some ridiculous theories such as how certain stress or exercise can cause a disease to certain human, I have no idea that I could one day experience it myself. They don’t come with an exact pathogenesis or pathophysiology so I’m a bit skeptical about it.
This evening, I had this crappy moment where I need to do some work out in order to de-stress for tomorrow’s paper – medical ethics! and I hate the subject very much because when it comes to right and wrong no one has the correct answer. It’s very subjective. It may look right to some part of the world but not the others. And most of the time when I think one action is the perfect thing to do, it proves otherwise, sigh~
So, I did some star jumps and aerobics in my room. Suddenly, my lips and tongue started to feel weird but I just ignored it and took a shower. Maybe some ants had kissed me so what.
But few minutes had gone and I started to realize that my face has swelled up. As far as I’m concerned I didn’t go anywhere today except to the photocopy shop ( I do have some problems with dust or fur) and I didn’t take any drugs today ( I got urticaria 2 years ago after taking paracetamol! Haha~) and I was using a luke-warm water not hot. (I have atopic dermatitis)
I took a look at the mirror. What the hell on earth is going on? My face! It’s so big, red and ….. BIG?
Again, I tried not to think about it because I do have some superstitions that any drug that you take even a paracetamol will impair your cognitive performance and I’m having an exam tomorrow. Heh! It did me no good to worry about the pain–the physical or the emotional–so I wouldn’t.
Not until I can’t feel my Angelina Jolie lips anymore… and every inch of my legs, hands and arms had started to feel itchy.
Ergo, I surrendered….
I took the cetrizine. Thank god I had been refilling my stock last week. It did save me a trip to the clinic though…
But still, an exercise- induced urticaria and angioedema? You gotta be kidding me!
p/s= they said it doesnt cross the blood-brain-barrier, but I still feel sleepy after taking it.
p/s2= It has been 7 hours and I can still feel the swelling on my left eye and trust me it doesn’t feel comfortable at all.
p/s3= and now, I’m having diarrhea which is quite funny because I have been eating nothing since the attack. Dun tell me it’s the side effect of citirizine.. sigh~ ( oh, I changed my anti-histamine pills last week because I’d been using the first generation before this.) sigh~